Bumps after Juvederm. Will they go away?

I had 1 syringe of juvederm injected in lips on 1/7. I still have 2 bumps and it looks like I'm getting cold sores on my lips which I'm not. They look like little pimples on the surface. The doctor says he may have injected to close to the surface. Does this go away or will I have to have everything dissolved? I'm starting to feel self conscious. Thank you

Doctor Answers 10

Bumps post juvederm injections

Thank you for your question! These superficial bumps you may be experiencing, easier to determine if I had a photo, could be related to injections being performed too close to the surface of the skin. It should be a relatively simple fix for your provider to use a small amount of hyaluronidase (the enzyme that dissolves Juvederm) to resolve this issue. Hope this helps and best of luck!


New York Facial Plastic Surgeon
5.0 out of 5 stars 20 reviews

Bumps post juvederm injections

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question! These superficial bumps you may be experiencing, easier to determine if I had a photo, could be related to injections being performed too close to the surface of the skin. It should be a relatively simple fix for your provider to use a small amount of hyaluronidase (the enzyme that dissolves Juvederm) to resolve this issue. Hope this helps and best of luck!


New York Facial Plastic Surgeon

Bumps after filler injections

Thank you for your question.  Local skin reactions such as small bumps and redness are common from the needle sticks.  These should resolve in 1-2 weeks after your treatment.  You can try massage and giving it some more time.  Any persistent nodules or any bluish discoloration known as the tyndall effect can be treated easily with hyaluronidase.  Good luck.  

Brian A. Pinsky, MD
Long Island Plastic Surgeon
5.0 out of 5 stars 6 reviews

Bumps after filler injections

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question.  Local skin reactions such as small bumps and redness are common from the needle sticks.  These should resolve in 1-2 weeks after your treatment.  You can try massage and giving it some more time.  Any persistent nodules or any bluish discoloration known as the tyndall effect can be treated easily with hyaluronidase.  Good luck.  

Brian A. Pinsky, MD
Long Island Plastic Surgeon
5.0 out of 5 stars 6 reviews

Bumps after JVD. Will they go away?

Thank you for sharing your question and I am sorry that your current results have not been what you anticipated.  It is not uncommon to have some small lumps or bumps develop after JVD injection and these tend to resolve over 2-4 weeks.  If they do not they can be quickly dissolved with hyaluronidase. Hope this helps.

Bumps after JVD. Will they go away?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for sharing your question and I am sorry that your current results have not been what you anticipated.  It is not uncommon to have some small lumps or bumps develop after JVD injection and these tend to resolve over 2-4 weeks.  If they do not they can be quickly dissolved with hyaluronidase. Hope this helps.

Bumps on Lips After Juvederm

Dear Minxs:

These bumps can slowly resolve, but if you are not happy with the look of your lips after 2 weeks then my recommendation is to have hyaluronidase to dissolve the bumps.  All the best.

Bumps on Lips After Juvederm

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Dear Minxs:

These bumps can slowly resolve, but if you are not happy with the look of your lips after 2 weeks then my recommendation is to have hyaluronidase to dissolve the bumps.  All the best.

Juvederm an Lip injections which are too superficial

If the product, such as Juvederm, is injected too superficially then you definitely can have "bumps" or "lumps" at the surface.  If these lumps do not blend in or cannot be massaged in, then you should return to have Hyaluronidase injected to dissolve these bumps.  Best, Dr. Green

Juvederm an Lip injections which are too superficial

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

If the product, such as Juvederm, is injected too superficially then you definitely can have "bumps" or "lumps" at the surface.  If these lumps do not blend in or cannot be massaged in, then you should return to have Hyaluronidase injected to dissolve these bumps.  Best, Dr. Green

Bumps in lips after Juvederm

If the bumps are there over 2 weeks, they will remain until the filler is degraded. I would consider using hyaluronidase. If the filler is injected too superficial or too much in one place, this can occur. You have to be sure that this is not a herpetic outbreak.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.8 out of 5 stars 45 reviews

Bumps in lips after Juvederm

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

If the bumps are there over 2 weeks, they will remain until the filler is degraded. I would consider using hyaluronidase. If the filler is injected too superficial or too much in one place, this can occur. You have to be sure that this is not a herpetic outbreak.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.8 out of 5 stars 45 reviews

Juvederm for lips

The two Juvederm bumps may slowly flatten.  If you do not like the appearance, your doctor can try to extract or dissolve the Juvederm.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 22 reviews

Juvederm for lips

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

The two Juvederm bumps may slowly flatten.  If you do not like the appearance, your doctor can try to extract or dissolve the Juvederm.

Martie Gidon, MD, FRCPC
Toronto Dermatologist

Hyaluronidase

It sounds like you had material placed too superficially and hyaluronidase may be a solution to dissolve the product.

Hyaluronidase

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It sounds like you had material placed too superficially and hyaluronidase may be a solution to dissolve the product.

Bumps after filler

Filler can be injected too close to the surface and appear as a noticible lump and/or have a bluish discoloration . I would speak to your injector about applying a small amount of hyaluronidase to dissolve a small amount of the filler to remedy the issue.

Bumps after filler

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Filler can be injected too close to the surface and appear as a noticible lump and/or have a bluish discoloration . I would speak to your injector about applying a small amount of hyaluronidase to dissolve a small amount of the filler to remedy the issue.

Bumps

Hello,

Thank you for your question. Without seeing your before and after pictures its hard to say exactly what needs to be done. You should return back to your doctor and have him evaluate it. You may need to shrink the product with Vitrase, or just manually squeeze the bump down. Again it is best to consult with your physician. Good luck!

Bumps

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Hello,

Thank you for your question. Without seeing your before and after pictures its hard to say exactly what needs to be done. You should return back to your doctor and have him evaluate it. You may need to shrink the product with Vitrase, or just manually squeeze the bump down. Again it is best to consult with your physician. Good luck!

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.